# SDR A6WA201040491

- Difficulty date: May 22, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 22850080107
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER NOSE COWL AFT EDGE STRIP IS CHAFED.  R & R STRIP ON LT ENGINE UPPER NOSE COWL AFT EDGE IAW BOM CMM 71-14-01.
